# SDR DALA1206351803

- Difficulty date: February 1, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 44,175 hours, 9,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS 6804 BATTERIES AT LOCATION M739, M1208 M730 AND M1210 AND M734 NEEDS NEW BATTERIES.  ALL BATTERIES REPLACED SYSTEM OPERATION IS NORMAL.
